# SDR CHQA000498

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N371
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 6,827 hours, 5,944 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED A PITOT 3 INOP EICAS MSG IN THE PROCESS OF COMPLETING THE QRH CHECKLIST.  WE SMELLED A DISTINCT ELECTRICAL BURNING SMELL.  AT THAT POINT THE FLIGHT ATTENDANT NOTIFIED US OF SMOKE IN THE CABIN AREA.  WE DECLARED AN EMERGENCY AND LANDED.  MAINTENANCE INVESTIGATED THE CAUSE OF THE SMOKE AND REPORTED THE FOLLOWING.  AFTER REMOVAL OF K57 RELAY, FOUND SOCKET XK0057 CHARRED AT PINS C1 AND X1 AND A1 HEAT DAMAGED WIRE W102-0268-16 BURNED REF EMB WM 30-31-50,  REPLACED WIRE IAW EMB 145 AMM 20-00-05 AND SOCKET IAW EMB 145MM 20-50-01.  T/S RELAY K58 FOUND X1 AND X2 SHOWED OPEN MIN 260-2.  REPLACED RELAYS K57 AND K58 IAW EMB 145MM 20-13-02.  OPS CHECK GOOD.
